# SDR UIEA2020061801310

- Difficulty date: June 16, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 92,082 hours, 20,227 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 95N6088
- Part serial: 04531922
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT INOPERATIVE.   REMOVED AND REPLACED THE ELT IAW EO SB034-0220-00, REV 3. OPS CHECKED NORMAL.
